MathSciNet Relay Station
MathSciNet bibliographic data
MR2823135 53C50 (53C42)
Albujer, Alma L.; Camargo, Fernanda E. C.; de Lima, Henrique F. Complete spacelike hypersurfaces in a Robertson-Walker spacetime. Math. Proc. Cambridge Philos. Soc. 151 (2011), no. 2, 271–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement